Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Simple Perfect Squared Squares and
$2\times 1$ Squared Rectangles of order $26$

Author: A. J. W. Duijvestijn
Journal: Math. Comp. 65 (1996), 1359-1364
MSC (1991): Primary 05Cxx, 68R10, 94C15
MathSciNet review: 1333310
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note tables of all simple perfect squared squares and simple $2\times 1$ perfect squared rectangles of order 26 are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 05Cxx, 68R10, 94C15

Retrieve articles in all journals with MSC (1991): 05Cxx, 68R10, 94C15

Additional Information

A. J. W. Duijvestijn
Affiliation: Technological University Twente, Enschede, The Netherlands

Keywords: Graph theory, squared squares, $2\times1$ squared rectangles
Received by editor(s): October 4, 1994
Received by editor(s) in revised form: April 7, 1995
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society